Anxiety and reaction to medication

Hello, I was wondering as I’ve had anxiety since March, could a reaction to medication cause anxiety? Back in January/February I was put on 2 Malaria medications (I don’t have malaria) but not to long after starting to take them I got a reaction to the first one, and a little while later a reaction to the second med, so I had to stop them.I never had anxiety before this, so could it have caused all this anxiety?? (I was also getting really bad panic attacks at first because of the reactions)

3 Replies

oldestnewest
  • My husband had Babesiosis and was put on very strong medication. He had strong anxiety prior to being treated. His medication was the same they give to people with aids pneumonia. Thick yellow fluid. Babesiosis is like malaria caused from a tick bite. I don't know if this helps

  • Oh ok, that’s interesting! Did it help him? Because I do have babesia! I’ve seen that for most people the medication doesn’t help them....maybe it does sometimes😊 I’ve had it since August last year, and the headache is finally starting to get better. I also know anxiety can be a symptom but I never had it until after the meds

  • Yes! It worked! 🤗 He even feels better than he did before he got ill! He's an athlete and he's 60 yrs young. I don't know if those factors played a role or not. God bless I wish I could remember the name of the mefication

You may also like...